# SDR SWIA201231367

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 29,383 hours, 25,169 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED HYDRAULIC 3 LOW PRESSURE CAUTION MESSAGE FOLLOWED BY GEAR DISAGREE MESSAGE FOLLOWED BY NOSE DOOR MESSAGE.  (FLT 2977)  PURGED SYSTEM 3 HYDRAULIC 3A & 3B PUMPS ON ONE AT A TIME.
